# SDR CALA9802140

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN TAIL CONE FRAME UNDER ACTUATOR LINK AREA.  THE CRACKED AREA WAS TRIMMED OUT.  THE AREA WAS REINFORCED WITH FRAME AND SPLICE IAW SRM 53-30-00, FIGURE 3, 51-31-01 AND 51-21-01.
